# SDR CALA2020022400461

- Difficulty date: February 17, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 87,598 hours, 18,616 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32317
- Condition: Corroded
- Location: Lav Serv Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAVATORY SERVICE PANEL IS BULGING AT RIGHT AFT CORNER AND ALSO HAS A RIVET HEAD PULLING THROUGH. REMOVED FWD LAVATORY SERVICE PANEL AFT R/H CORNER HAS CORROSION,BURNISHED CORROSION REF SRM 51-10-10. SKIN IS .080 THICK REF SRM 53-10-10 . NEED TO VERIFY HOW MUCH MATERIAL WAS REMOVED REF 51-10-02. -00-10 FOUND REMAINING MATERIAL THICKNESS TO BE .030 MINIMUM PERFORMED DIGITAL THICKNESS TEST OF REMAINING MATERIAL REF NDT51 AREA AFT LOWER CENTERLINE AREA ADDITIONAL REF FOR THICKNESS REMAINING NTM PT4 00-04-02 PERFORMED EWIS TO LAV PANEL AERA REF AMM 20-60-07. AS PER IAH ESC PERFORM 0.50" GRID OF DAMAGED AREA, TO RECORD REMAINING SICKNESS. PART-4-00-04-02. COMPLIED WITH SKIN THICKNESS CHEK OF DAMAGED AREA IAW NTM CUT OUT DAMAGE REF AVO#ESC200209-0131-B, PARA A STEP 3. A-C. NEED TO HFEC  INSPECT TRIM OUT EDGE TO ENSURE NO FURTHER DAMAGE OR CRACKS EXIST REF AVO#ESC200209-0131-1B PARA A STEP 4. FURTHER DAMAGE OR CRACKS EXIST REF AVO#ESC200209-0131-1B PARA A STEP 4. NO DISCREPANCIES NOTED. COMPLIED WITH HFEC  INSPECT OF TRIM OUT EDGE TO ENSURE NO REF ABOVE ENTRIES   COMPLIED WITH STEPS 1-5 OF PARA A (DAMAGE REMOVAL AND INSPECTION) OF AVO#ESC200209-0131-1C OTHER DISCREPANCIES NOTED (DAMAGE REMOVAL AND INSPECTION) OF AVO#ESC200209-0131-1C. NO REF ABOVE ENTRIES VERIFIEDCOMPLIANCE OF STEPS 1-5 OF PARA A COMPLIED WITH STEPS 6 AND 7 OF PARA A (DAMAGE REMOVAL AND INSPECTION)REF AVO#ESC200209-0131-1C AND INSPECTION)REF AVO#ESC200209-0131-1C . NO OTHER DISCREPANCIES NOTED. VERIFIED COMPLIANC
